Erratum to The Supremum of Brownian Times on Hölder Curves

ResearchWorks/Manakin Repository

Search ResearchWorks


Advanced Search

Browse

My Account

Statistics

Related Information

Erratum to The Supremum of Brownian Times on Hölder Curves

Show full item record

Title: Erratum to The Supremum of Brownian Times on Hölder Curves
Author: Bass, Richard F.; Burdzy, Krzysztof
Abstract: For [function] f [maps the set]: [0, 1] [into the set] [Real numbers], we consider L [superscript] f [subscript] t , the local time of spacetime Brownian motion on the curve f. Let S [subscript][sigma] be the class of all functions whose Hölder norm of order [sigma] is less than or equal to 1. We show that the supremum of L [superscript] f [subscript] 1 over f in S [subscript] [sigma] is finite if [sigma] > 5/6 and infinite if [sigma] < 1/2.
Description: The original verison appeared in the Annales Henri Poincaré 37 (2001) 627–642.
URI: http://hdl.handle.net/1773/2135

Files in this item

Files Size Format View
paper76rev.pdf 172.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record